Tumor Necrosis Factor-Alpha Inhibitor-Associated Psoriatic Alopecia in a Patient with Ulcerative Colitis: A Case Report and Review of the Literature
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Paradoxical reactions in patients treated with tumor necrosis factor-alpha inhibitors (TNFis) have an estimated prevalence of 1.5% to 5%. Such reactions usually present as psoriasiform eruptions on the trunk and extremities along with palmar and flexural involvement. When affecting the scalp, new-onset psoriasis induced by TNFi can result in non-scarring or scarring alopecia. Although the paradoxical reaction was first reported in 2003, this TNFi-associated psoriatic alopecia (TiAPA) has been recently reported with increasing frequency. This condition is characteristically reversible and requires clinical and histopathological identification from other diseases for proper treatment. The cessation of TNFi therapy may not be mandatory, and decision to continue TNFi therapy depends on the severity of TiAPA and the riskbenefit ratio of treatment modification on the underlying disease. Herein, we report a case of TiAPA in a patient with inflammatory bowel disease whose alopecia improved following suspension of TNFi. We also describe the clinical and histopathological diagnostic criteria based on review of the literature.
Abstract
Paradoxical reactions in patients treated with tumor necrosis factor-alpha inhibitors (TNFis) have an estimated prevalence of 1.5% to 5%. Such reactions usually present as psoriasiform eruptions on the trunk and extremities along with palmar and flexural involvement. When affecting the scalp, new-onset psoriasis induced by TNFi can result in non-scarring or scarring alopecia. Although the paradoxical reaction was first reported in 2003, this TNFi-associated psoriatic alopecia (TiAPA) has been recently reported with increasing frequency. This condition is characteristically reversible and requires clinical and histopathological identification from other diseases for proper treatment. The cessation of TNFi therapy may not be mandatory, and decision to continue TNFi therapy depends on the severity of TiAPA and the riskbenefit ratio of treatment modification on the underlying disease. Herein, we report a case of TiAPA in a patient with inflammatory bowel disease whose alopecia improved following suspension of TNFi. We also describe the clinical and histopathological diagnostic criteria based on review of the literature.
참고문헌 (10)
- Brown G, "Tumor necrosis factor-α inhibitor-induced psoriasis:systematic review of clinical features, histopathological findings, and management experience", J Am Acad Dermatol, 76, pp.334~341 (2017)
- 최창환, "Second Korean guidelines for the management of ulcerative colitis", Intestinal research, 15(1), pp.7~37 (2017), 대한장연구학회
- Medkour F, "Development of diffuse psoriasis with alopecia during treatment of Crohn’s disease with infliximab", Gastroenterol Clin Biol, 34, pp.140~141 (2010)
- Toda-Brito H, "Adalimumab-induced psoriatic alopecia", alopecia areata-like reaction in a patient with Crohn's disease, 2015, pp.21, 13030~
- Doyle LA, "Psoriatic alopecia", alopecia areata-like reactions secondary to anti-tumor necrosis factor-α therapy : a novel cause of noncicatricial alopecia, 2011, pp.33, 161~166
- Denadai R, "Induction or exacerbation of psoriatic lesions during anti-TNF-α therapy for inflammatory bowel disease : a systematic literature review based on 222 cases", J Crohns Colitis, 7, pp.517~524 (2013)
- Baumgart DC, "Frequency, phenotype, outcome, and therapeutic impact of skin reactions following initiation of adalimumab therapy:experience from a consecutive cohort of inflammatory bowel disease patients", Inflamm Bowel Dis, 17, pp.2512~2520 (2011)
- Afanasiev OK, "TNF-inhibitor associated psoriatic alopecia : diagnostic utility of sebaceous lobule atrophy", J Cutan Pathol, 44, pp.563~569 (2017)
- Osório F, "Anti-TNF-alpha induced psoriasiform eruptions with severe scalp involvement and alopecia : report of five cases and review of the literature", Dermatology, 225, pp.163~167 (2012)
- Almeida MC, "Psoriatic scarring alopecia", An Bras Dermatol, 88(6Suppl 1), pp.29~31 (2013)
